# SDR AWXA0000004

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: O-Ring
- Part number: NAS1611115
- Condition: Leaking
- Location: Aux Hyd System
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERSION/EMERGENCY DECLARED BY AIRPORT AUTHORITY HYD WARNING.  YELLOW RESERVOIR LOW LEVEL WARNING, FOLLOWED BY LOW AIR PRESSURE, ULTIMATELY LOST ALL SYSTEM HYDRAULIC PRESSURE.  REPLACED O-RINGS ON PTU PRIORITY VALVE, LEAK CKS GOOD.  ALSO, REPLACED HP RETURN AND CASE DRAIN FILTERS, NO DEFECT NOTED, NO DEBRIS IN OLD FILTERS.
